Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Apr 30, 2012, 5:58 PM EDT for Adams County, Wells County, Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 5:58 PM EDT (21:58 UTC)
- Expired
- Apr 30, 2012, 6:36 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 82 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 5:58 PM EDT | HAIL 0.88 | W Bluffton, IN | |
| Apr 30, 6:00 PM EDT | HAIL 1 | Bluffton, IN | SLIGHTY LARGER THAN QUARTER SIZED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 3:07 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
262
WUUS53 KIWX 302158
SVRIWX
INC001-179-302245-
/O.NEW.KIWX.SV.W.0011.120430T2158Z-120430T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
558 PM EDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WELLS COUNTY IN NORTHEAST INDIANA...
ADAMS COUNTY IN NORTHEAST INDIANA...
* UNTIL 645 PM EDT
* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR BLUFFTON...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLUFFTON...OSSIAN...DECATUR...MONROE...MURRAY...VERA CRUZ...
KINGSLAND...CRAIGVILLE...TOCSIN...CURRYVILLE...MAGLEY...PETERSON...
PREBLE...SALEM AND MONMOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS SEVERE
THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4069 8528 4076 8533 4093 8521 4093 8480
4071 8481 4059 8525
TIME...MOT...LOC 2159Z 239DEG 37KT 4073 8518
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
010
WWUS53 KIWX 302210
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
610 PM EDT MON APR 30 2012
INC001-179-302245-
/O.CON.KIWX.SV.W.0011.000000T0000Z-120430T2245Z/
ADAMS IN-WELLS IN-
610 PM EDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN WELLS AND ADAMS COUNTIES...
AT 600 PM EDT...LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL IN BLUFFTON. AT 607 PM EDT...THIS SEVERE
STORM WAS LOCATED 6 MILES EAST OF BLUFFTON...AND MOVING NORTHEAST AT
45 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MONROE...
DECATUR...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PETERSON...PREBLE...MONMOUTH...PLEASANT MILLS AND RIVARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND QUARTER SIZE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4073 8518 4082 8520 4093 8515 4093 8480
4071 8481 4061 8519
TIME...MOT...LOC 2208Z 239DEG 37KT 4074 8505
WIND...HAIL 60MPH 1.00IN
$$040
WWUS53 KIWX 302236
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EDT MON APR 30 2012
INC001-179-302246-
/O.CAN.KIWX.SV.W.0011.000000T0000Z-120430T2245Z/
ADAMS IN-WELLS IN-
636 PM EDT MON APR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WELLS AND ADAMS
COUNTIES IS CANCELLED...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4073 8518 4082 8520 4093 8515 4093 8480
4071 8481 4061 8519
TIME...MOT...LOC 2236Z 239DEG 37KT 4086 8470
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:35 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 30, 3:35 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 335 PM EDT MON APR 30 2012 .SHORT TERM... FORECAST CHANGING QUICKLY WITH LATE CALL FROM SPC. INSTABILITY HAS BEEN GROWING ACROSS SOUTHEAST THIS AFTERNOON WITH PLENTY OF SUN AND INCREASING LOW LEVEL MOISTURE. STORMS FINALLY FIRING IN FAR SOUTH AS WELL AS ACROSS WEST CENTRAL INDIANA AHEAD OF SHOWERS. ISOLATED SEVERE WILL BE POSSIBLE IN SOUTHEAST WITH 0-6KM BULK SHEAR OF 35 TO 40 KNOTS AND MUCAPE OF 1000 TO 1500 J/KG. AREA OF RAIN ALONG AND BEHIND COLD FRONT TO MOVE EAST THIS EVENING ACROSS CWA AS WELL. CATEGORICAL POPS MOST AREAS EARLY WITH DIMINISHING TREND THIS EVENING AS DRIER AIR MOVES IN. STRATUS CLOUD DECK WILL LIKELY LINGER MOST OF NIGHT BUT STRONG SUBSIDENCE LATE WITH DRIER AIR COULD BEGIN TO MIX CLOUDS TOWARD DAYBREAK. THIS WOULD LEAD TO FOG FORMATION WITH MOIST LOW LEVELS AND LIGHT WINDS. FOR NOW KEPT SKIES MOSTLY CLOUDY WITH SOUNDINGS SUGGESTING INVERSION TO HOLD AND KEPT PATCHY FOG MENTION. IF SKIES DO CLEAR...SOME DENSE FOG WOULD BE POSSIBLE AS OCCURRED UPSTREAM LAST NIGHT. MADE FEW CHANGES TO TUE AND TUE NIGHT WITH CHANCE POPS CONTINUING AS RETURN FLOW SETS UP ONCE AGAIN WITH WARM FRONT LIFTING NORTH AND LOW LEVEL JET POSSIBLE FOCUSING TSRA DEVELOPMENT. && .LONG TERM... /WEDNESDAY THROUGH MONDAY/ UPPER LEVEL RIDGING WILL BE IN PLACE ACROSS THE AREA AT THE START OF THE PERIOD WITH WARM FRONT NORTH INTO MICHIGAN AND THE ENTIRE FORECAST AREA WELL ROOTED IN THE WARM SECTOR. WELL ABOVE NORMAL TEMPERATURES WILL BE IN STORE FOR THE AREA...WITH WARMEST READINGS ACROSS CENTRAL AND SOUTHERN AREAS WHERE GREATEST CHANCES FOR SUNSHINE WILL OCCUR. ACROSS THE NORTH...MODELS VARYING ON AMOUNT OF CLOUD COVER IN PROXIMITY OF FRONTAL BOUNDARY. PAST/CURRENT GRIDS MAY BE TOO WARM IF CLOUD COVER HOLDS...BUT THINK THE WARMER TREND LOOKS REASONABLE. IN TERMS OF CONVECTION...A MODERATELY UNSTABLE AIRMASS WILL BE IN PLACE WEDS AND THURSDAY. IN ADDITION...MODELS SHOW WEAK RIPPLES EACH AFTERNOON MOVING ACROSS NORTHERN PARTS OF THE AREA...THAT COULD SPARK OFF ISOLATED PULSE TYPE CONVECTION. KEPT GENERAL IDEA OF OVERNIGHT SHIFT TRENDS WITH POPS IN THIS TIME FRAME WITH HIGHEST POPS NORTH AND WEST CLOSER TO FRONT. FRONTAL BOUNDARY WILL BEING TO SINK SLOWLY SOUTH STARTING FRIDAY. GFS CONTINUES TO BE THE FASTEST WITH FROPA...OCCURRING IN THE FRI AFTN/NGT TIME FRAME VS ECMWF SAT NGT INTO EARLY SUNDAY. GIVEN THE TREND OF THE MODELS WITH SLOWER DE AMPLIFICATION OF THE RIDGING...HARD TO FULLY BUY INTO THE GFS. HAVE ATTEMPTED TO TREND SOMEWHAT SLOWER WHILE BLENDING WITH SURROUNDING SITES. GFS DEPICTS VERY UNSTABLE CONDITIONS FRI AFTERNOON AHEAD OF THE FRONT WITH SFC BASED LI'S IN THE -8 TO -10 C RANGE. SHEAR WILL BE LACKING SOMEWHAT WITH BULK SHEAR AROUND 25 KTS. TRENDS WILL NEED TO BE MONITORED INTO THE UPCOMING WEEKEND WITH BEST PROBS OF PRECIP LIKELY TO CHANGE IN THE COMING DAYS. QUICK GLANCE AT NEW ECMWF SHOWS EVEN SLOWER TREND THAN 00Z RUN WITH FROPA MORE DURING THE DAY SUNDAY. GIVEN LACK OF CONFIDENCE AND NO STRONG TROUGH TO PUSH THE BOUNDARY SOUTH...AM INCLINED TO KEEP PREV GRIDS AS IS IN LATER PERIODS WITH LITTLE OR NO CHC POPS WITH MAJOR POTENTIAL FOR FLIP FLOPPING OF FORECASTS. && .AVIATION... CONDITIONS TO DETERIORATE AT TAF SITES THROUGH THE AFTERNOON WITH IFR AND EVEN LIFR CONDITIONS POSSIBLE. REGIONAL RADAR MOSAIC SHOWING A SOLID AREA OF SHOWERS ALONG COLD FRONT FROM KBEH TO KSTL AT 1730Z. MODELS NOT HANDLING THIS DEVELOPMENT WELL WITH 12Z GFS ONE OF THE BETTER MODELS. SURFACE OBS SHOW EXTENSIVE AREA OF MVFR AND IFR CONDITIONS WITH POCKETS OF LIFR WITHIN STRONGER SHOWERS. USING EXTRAPOLATION AND COMBINATION OF GUIDANCE HAVE BROUGHT LOWER CIGS AND VIS INTO KSBN NEXT COUPLE HOURS. KFWA A BIT MORE TRICKY AS LATE MORNING SUNSHINE HAS INCREASED TEMPS AND INSTABILITY. SHORT WAVE APPROACHING MAY HELP DEVELOP TSRA ALONG LEADING EDGE OF SHOWERS. HAVE INCLUDED TEMPO TSRA MENTION WITH PREVAILING SHOWERS TOWARD 21Z. NEXT PROBLEM IS CIGS AND VIS OVERNIGHT WITH WEAK HIGH PRESSURE MOVING IN AND WINDS BECOMING LIGHT WITH SATURATED LOWER LEVELS. IF STRATUS HOLDS TONIGHT...VIS LIKELY TO REMAIN IN 3 TO 5SM RANGE WITH CIGS BLO 1KFT. WITH SUBSIDENCE AND HIGH WE COULD SEE SOME CLEARING LATE WHICH WOULD ALLOW CIGS TO SCT BUT VIS WOULD TANK TOWARD DAYBREAK. FOR NOW WENT WITH LOW STRATUS IDEA BUT THIS COULD CERTAINLY CHANGE THROUGH THE NIGHT. CONDITIONS GRADUALLY IMPROVING ON TUESDAY WITH MIXING. && && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LASHLEY LONG TERM...FISHER AVIATION...LASHLEY
Hazardous weather outlook, Apr 30, 12:47 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1247 PM EDT MON APR 30 2012 INZ026-027-032>034-OHZ016-024-025-011200- WELLS-ADAMS-GRANT-BLACKFORD-JAY-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE... MARION...HARTFORD CITY...MONTPELIER...PORTLAND...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 1247 PM EDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW THUNDERSTORMS COULD APPROACH SEVERE LIMITS. DAMAGING WINDS OF 60 MPH AND HAIL TO ONE INCH WOULD BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD. STORMS MAY BE STRONG TO SEVERE LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED DUE TO THE EXPECTED ISOLATED NATURE OF SEVERE STORMS. HOWEVER...REPORTS OF ANY SEVERE WEATHER SHOULD BE CALLED INTO THE NATIONAL WEATHER SERVICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>009-012>018-020-022>025-MIZ077>081-OHZ001-002-004-005-015- 011200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP 1247 PM EDT MON APR 30 2012 /1147 AM CDT MON APR 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF A LINE FROM MONTICELLO TO WARSAW TO WAUSEON OHIO. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS TUESDAY THROUGH SATURDAY. A FEW STORMS COULD BE STRONG TO SEVERE NORTHWEST OF A WINIMAC TO HILLSDALE LINE WEDNESDAY AFTERNOON. ADDITIONAL STORMS MAY BE STRONG TO SEVERE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-011200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1247 PM EDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS TUESDAY THROUGH SATURDAY. A FEW STORMS COULD BE STRONG TO SEVERE WEDNESDAY AFTERNOON AND AGAIN THURSDAY NIGHT AND FRIDAY. WINDS AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Apr 30, 5:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 PM EDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG WARREN 40.68N 85.43W
04/30/2012 HUNTINGTON IN EMERGENCY MNGR
TREE DOWN ACROSS ROAD AT FIRST AND NANCY
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 5:22 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wells | 38 min |
| Apr 30, 6:15 PM EDT | Special Weather Statement | IWX | Jay | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.